# SDR RAIA00408006

- Difficulty date: August 5, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 17,038 hours, 17,149 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 31056294
- Part serial: 1375
- Condition: Inoperative
- Location: Lt Beta Pressure
- Part time: 4,575 hours, 4,904 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT BETA LIGHT WENT OUT DURING TAXI.  MAINTENANCE REMOVED AND REPLACED LT BETA PRESSURE SWITCH.
